# SDR CHQ00085

- Difficulty date: January 2, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N19
- Make and model: Saab SF340A
- Aircraft serial: 019
- Aircraft time: 27,102 hours, 29,897 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT.  ADJUSTED LT MAIN GEAR DOOR, OPS CHECK GOOD.
